# SDR REXA2012030900353

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 18,930 hours, 16,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 30 ON APPROACH.  EMERGENCY DECLARED.   PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV.39 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I), AMOC DATED MARCH 27,2009, TR#27-012 PER AMOC DATED DECEMBER 18,2009 AND PA AD 27-052G. R/R FECU AND SKEW DETECTION UNIT.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPS CHECKS GOOD.
